Следене
Antonio Giorgilli
Antonio Giorgilli
Professor of Mathematical Physics
Потвърден имейл адрес: unimi.it - Начална страница
Заглавие
Позовавания
Позовавания
Година
Lyapunov characteristic exponents for smooth dynamical systems and for Hamiltonian systems; a method for computing all of them. Part 1: Theory
G Benettin, L Galgani, A Giorgilli, JM Strelcyn
Meccanica 15 (1), 9-20, 1980
27701980
On the Hamiltonian interpolation of near-to-the identity symplectic mappings with application to symplectic integration algorithms
G Benettin, A Giorgilli
Journal of Statistical Physics 74, 1117-1143, 1994
3831994
Effective stability for a Hamiltonian system near an elliptic equilibrium point, with an application to the restricted three body problem
A Giorgilli, A Delshams, E Fontich, L Galgani, C Simó
Journal of differential equations 77 (1), 167-198, 1989
2891989
A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems
G Benettin, L Galgani, A Giorgilli
Celestial Mechanics 37 (1), 1-25, 1985
2431985
Superexponential stability of KAM tori
A Morbidelli, A Giorgilli
Journal of statistical physics 78, 1607-1617, 1995
2001995
Proof of Kolmogorov's theorem on invariant tori using canonical transformations defined by the Lie method
G Benettin, L Galgani, A Giorgilli, JM Strelcyn
Nuovo Cimento B;(Italy) 79 (2), 1984
1961984
On the number of isolating integrals in Hamiltonian systems
G Contopoulos, L Galgani, A Giorgilli
Physical Review A 18 (3), 1183, 1978
1821978
Lyapunov characteristic exponents for smooth dynamical systems and for Hamiltonian systems: A method for computing all of them
G Bennetin, L Galgani, A Giorgilli, JM Strelcyn
Meccanica 15 (9), 27, 1980
1521980
Formal integrals for an autonomous Hamiltonian system near an equilibrium point
A Giorgilli, L Galgani
Celestial Mechanics 17 (3), 267-280, 1978
1411978
On the stability of the Lagrangian points in the spatial restricted problem of three bodies
A Celletti, A Giorgilli
Celestial Mechanics and Dynamical Astronomy 50, 31-58, 1990
1361990
On the stability of the Trojan asteroids.
A Giorgilli, C Skokos
Astronomy and Astrophysics, v. 317, p. 254-261 317, 254-261, 1997
1301997
Realization of holonomic constraints and freezing of high frequency degrees of freedom in the light of classical perturbation theory. Part II
G Benettin, L Galgani, A Giorgilli
Communications in mathematical physics 121, 557-601, 1989
1301989
Rigorous estimates for the series expansions of Hamiltonian perturbation theory
A Giorgilli, L Galgani
Celestial mechanics 37, 95-112, 1985
1281985
On the problem of energy equipartition for large systems of the Fermi-Pasta-Ulam type: analytical and numerical estimates
L Galgani, A Giorgilli, A Martinoli, S Vanzini
Physica D: Nonlinear Phenomena 59 (4), 334-348, 1992
1161992
Rigorous results on the power expansions for the integrals of a Hamiltonian system near an elliptic equilibrium point
A Giorgilli
Annales de l'IHP Physique théorique 48 (4), 423-439, 1988
1061988
Notes on exponential stability of Hamiltonian systems
A Giorgilli
Dynamical systems. Part I: Hamiltonian systems and celestial mechanics, 87-198, 2003
1012003
TOUS LES NOMBRES CARACTERISTIQUES DE LYAPOUNOV SONT EFFECTIVEMENT CALCULABLES.
G Benettin, L Galgani, A Giorgilli, S JM
99*1978
Exponentially long times to equipartition in the thermodynamic limit
L Berchialla, A Giorgilli, S Paleari
Physics letters A 321 (3), 167-172, 2004
882004
Universal properties in conservative dynamical systems
G Benettin, C Cercignani, L Galgani, A Giorgilli
Lettere al Nuovo Cimento 28 (1), 1-4, 1980
871980
Localization of energy in FPU chains
L Berchialla, L Galgani, A Giorgilli
Discrete and Continuous Dynamical Systems 11 (4), 855-866, 2004
862004
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20